CareLit Fachartikel

Pseudotumour cerebri as a reversible side effect of all-trans retinoic acid treatment in acute promyelocytic leukaemia

B Machner, B Neppert, M Paulsen, C Hofmann, T Sander, C Helmchen · Aktuelle Neurologie · 2008 · Heft 09

Dokument
806628
CareLit-ID
Jahr
2008
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Aktuelle Neurologie
Autor:innen
B Machner, B Neppert, M Paulsen, C Hofmann, T Sander, C Helmchen
Ausgabe
Heft 09 / 2008
Seiten
–
Erschienen: 2008-09-02 00:00:00
ISSN
0302-4350

Zusammenfassung

We report on a pseudotumour cerebri syndrome (intracranial hypertension) in a young woman suffering from promyelocytic leukaemia during treatment with all-trans-retinoic acid (ATRA). Clinical signs were headaches associated with blurred vision. Examination revealed bilateral papilloedema with retinal haemorrhages and increased CSF opening pressure while CSF composition and MRI brain scan were normal. Headache diminished after lumbar puncture with removal of excessive CSF and acetazolamide treatment. Despite persisting signs of intracranial hypertension but still preserved visual acuity, ATRA therapy had to be re…

Schlagworte

Aktuelle Neurologie